# SDR CALA2013111800849

- Difficulty date: November 18, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 46,514 hours, 17,139 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME CRACKED ST BC 500C.  LOCATION BETWEEN STRINGER 8R & STRINGER 9R.  REPAIRED RT FRAME STATION 500C BETWEEN STRINGER 8R & STRINGER 9R EA 5310- 04716 REV F OP2 STEP 1 THRU STEP 13.
